# SDR NSVA2011264

- Difficulty date: October 19, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N198CJ
- Make and model: Saab 340B
- Aircraft serial: 198
- Aircraft time: 43,108 hours, 51,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR ON LT FUSELAGE AT STA 583 NOT IN DAMAGE NOT DONE IAW SAAB 72SDS0721 AND SRM 53-70-10-204.  COMPLETED REPAIR IAW SAAB STATEMENT 340SDS023367 AND TD 340-53-11-71.  COMPLETED JC 51-00-00S.
